# SDR DL72S972745

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Hole
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS HOLE IN TAI BAFFLE.  REPAIRED PER MM 57-54-0 P. 804A.
